# SDR SWAA2021072696487

- Difficulty date: July 20, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 34,250 hours, 20,768 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FIX TRAILING EDGE FIXED TRAILING EDGE UPPER WING PANEL LOWER STIFFENER CRACK APPROX. WING STATION 278 DIRECTLY BEHIND #1 ENGINE PYLON APPROX. 1 INCH ON OUT BOARD CORNER LEADING ; / [01] REMOVED LOWER CRACKED STIFFENER AND LOCATED AND DRILLED NEW STIFFENER PER SRM 51-40-02 AND PER SRM 51-40-05.; [02] REMOVED AND REPLACED PANEL SUPPORT AT WS278 PER SRM 51-40-02
